# SDR AALA202112068399

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,671 hours, 34,689 cycles
- System (JASC): 2540 · Lavatories
- Part: Rod
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR LOCK DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR AALA202112028399: RE-SECURED ROD-GAS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK AS REQUIRED.** (CLOSED)
